MAUDE Adverse Event Report: MEDCOMP 4F X 20CM SINGLE LUMEN MIDLINE

MEDCOMP 4F X 20CM SINGLE LUMEN MIDLINE
Model Number ML4S20
Medical Device Problem Code Knotted (1340)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.The device will be decontaminated for safe handling and returned to the contract manufacturer for evaluation.
 
Event or Problem Description
Guidewire tip knotted in vein during insertion procedure-unable to remove.
 
Additional Manufacturer Narrative
Based on the investigation performed, it was determined that the product was manufactured to specifications at this time.The knot at the tip of the guidewire was confirmed, but we are unable to determine the cause or factors that contributed to this event.Previous investigations by the device manufacturer stated that possible contributing factors to the event may have been resistance in the guidewire during insertion and/or the patient's anatomy.The instructions for use state "do not advance the guidewire or catheter if unusual resistance is encountered".

Brand Name
4F X 20CM SINGLE LUMEN MIDLINE
Common Device Name
MIDLINE
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6958290
Report Number2518902-2017-00057
Device Sequence Number505514
Product Code LJS
UDI-Device Identifier00884908030662
UDI-Public884908030662
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/04/2020
Device Model NumberML4S20
Device Catalogue NumberML4S20
Device Lot NumberMJFF500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2017
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date10/18/2017
Supplement Report FDA Received Date05/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;